# SDR REXA2025021900206

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 38,702 hours, 27,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMER LIGHT HAS NO VOLTAGE GOING TO IT. LIGHT IS INOP.    REPLACED PS35 CHARGER (ESPU 1) P/N 11-0049 S/N OFF 27241 S/N ON 10974 IAW AMM 35-51-17. OPS CHECK GOOD, SEE BELOW FOR WORK DETAILS  CONTINUATION CARDS: 162942, 162943, 162944
